An integral equation method for conformal mapping of doubly connected regions involving the neumann kernel

We present an integral equation method for conformal mapping of doubly connected regions onto a unit disc with a circular slit of radius µ < 1. Our theoretical development is based on the boundary integral equation for conformal mapping of doubly connected region derived by Murid and Razali [15]...

詳細記述

保存先:
書誌詳細
主要な著者: Murid, Ali Hassan Mohamed, Laey, Nee Hu, Mohd. Nor, Mohamad
フォーマット: 論文
言語:English
English
出版事項: Department of Mathematics, Faculty of Science 2008
主題:
オンライン・アクセス:http://eprints.utm.my/id/eprint/9857/1/AliHassanMohamed2008_An_Integral_Equation_Method_for_Conformal.pdf
http://eprints.utm.my/id/eprint/9857/3/20082421.pdf
http://eprints.utm.my/id/eprint/9857/
タグ: タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
id my.utm.9857
record_format eprints
spelling my.utm.98572014-06-04T03:21:31Z http://eprints.utm.my/id/eprint/9857/ An integral equation method for conformal mapping of doubly connected regions involving the neumann kernel Murid, Ali Hassan Mohamed Laey, Nee Hu Mohd. Nor, Mohamad QA Mathematics We present an integral equation method for conformal mapping of doubly connected regions onto a unit disc with a circular slit of radius µ < 1. Our theoretical development is based on the boundary integral equation for conformal mapping of doubly connected region derived by Murid and Razali [15]. In this paper, using the boundary relationship satisfied by the mapping function, a related system of integral equations via Neumann kernel is constructed. For numerical experiment, the integral equation is discretized which leads to a system of linear equations, where µ is assumed known. Numerical implementation on a circular annulus is also presented. Department of Mathematics, Faculty of Science 2008-12 Article PeerReviewed application/pdf en http://eprints.utm.my/id/eprint/9857/1/AliHassanMohamed2008_An_Integral_Equation_Method_for_Conformal.pdf text/html en http://eprints.utm.my/id/eprint/9857/3/20082421.pdf Murid, Ali Hassan Mohamed and Laey, Nee Hu and Mohd. Nor, Mohamad (2008) An integral equation method for conformal mapping of doubly connected regions involving the neumann kernel. Matematika, 24 (2). pp. 99-111. ISSN 0127-8274
institution Universiti Teknologi Malaysia
building UTM Library
collection Institutional Repository
continent Asia
country Malaysia
content_provider Universiti Teknologi Malaysia
content_source UTM Institutional Repository
url_provider http://eprints.utm.my/
language English
English
topic QA Mathematics
spellingShingle QA Mathematics
Murid, Ali Hassan Mohamed
Laey, Nee Hu
Mohd. Nor, Mohamad
An integral equation method for conformal mapping of doubly connected regions involving the neumann kernel
description We present an integral equation method for conformal mapping of doubly connected regions onto a unit disc with a circular slit of radius µ < 1. Our theoretical development is based on the boundary integral equation for conformal mapping of doubly connected region derived by Murid and Razali [15]. In this paper, using the boundary relationship satisfied by the mapping function, a related system of integral equations via Neumann kernel is constructed. For numerical experiment, the integral equation is discretized which leads to a system of linear equations, where µ is assumed known. Numerical implementation on a circular annulus is also presented.
format Article
author Murid, Ali Hassan Mohamed
Laey, Nee Hu
Mohd. Nor, Mohamad
author_facet Murid, Ali Hassan Mohamed
Laey, Nee Hu
Mohd. Nor, Mohamad
author_sort Murid, Ali Hassan Mohamed
title An integral equation method for conformal mapping of doubly connected regions involving the neumann kernel
title_short An integral equation method for conformal mapping of doubly connected regions involving the neumann kernel
title_full An integral equation method for conformal mapping of doubly connected regions involving the neumann kernel
title_fullStr An integral equation method for conformal mapping of doubly connected regions involving the neumann kernel
title_full_unstemmed An integral equation method for conformal mapping of doubly connected regions involving the neumann kernel
title_sort integral equation method for conformal mapping of doubly connected regions involving the neumann kernel
publisher Department of Mathematics, Faculty of Science
publishDate 2008
url http://eprints.utm.my/id/eprint/9857/1/AliHassanMohamed2008_An_Integral_Equation_Method_for_Conformal.pdf
http://eprints.utm.my/id/eprint/9857/3/20082421.pdf
http://eprints.utm.my/id/eprint/9857/
_version_ 1643645269712044032
score 13.250246